# SDR AALA202112140895

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 53,159 hours, 34,686 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Condition: Unserviceable
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INFLATION RESERVOIR FOR LH OFFWING ESCAPE SLIDE UNSERVICEABLE. REPLACED INFLATION RESERVOIR WITH SERVICEABLE UNIT IAW AMM 25-62-46-400-001-A, OPS CHECK GOOD.
